Papers in Scientific Journals
The following is the list of publications in scientific journals of the Center for Research in Mathematical Engineering, ordered by year of occurrence, since 2009, date of creation of this center. When you click on the name of a certain author, all their publications available in this database are displayed together with a link to their list of publications in the AMS MathScinet database.
Publications of Rafael ORDOÑEZ
|Number||Authors, Title and Details|
Paulo AMORIM, Raimund BÜRGER, Rafael ORDOÑEZ, Luis M. VILLADA: Global existence in a food chain model consisting of two competitive preys, one predator and chemotaxis. Nonlinear Analysis: Real World Applications, vol. 69, article: 103703 (24pp), (2023).
Fernando BETANCOURT, Raimund BÜRGER, Rafael ORDOÑEZ, Zhuen RUAN, Jiandong WANG, Shaoyong WANG, Yong WANG, Aixiang WU: A population balance model for shear-induced polymer-bridging flocculation of total tailings. Minerals, vol. 12, article: 40 (15pp), (2022).
Raimund BÜRGER, Christophe CHALONS, Rafael ORDOÑEZ, Luis M. VILLADA: A multiclass Lighthill-Whitham-Richards traffic model with a discontinuous velocity function. Networks and Heterogeneous Media, vol. 16, 2, pp. 187-219, (2021).